My husband and I had been trying unsuccessfully for several years to overcome vaginismus. The dilators helped...
Posted by An_261207
My husband and I had been trying unsuccessfully for several years to overcome vaginismus. The dilators helped some but still the pain on entry was there.
The solution is to use amyl nitrates (known as poppers) when having sex in order to have painless intercourse. It's really that simple. Amyl nitrates are sold at sex shops and are usually used for anal sex; as they help to relax the muscles in the sphincter for penetration. The thing is...they do the same for the involuntary muscle contraction of the vagina. They are generally sniffed from a cotton ball and it may make you a bit dizzy but it allows for those muscles that always clamp down no matter what you do - to finally relax.
Don't ingest it - and don't spill the poppers on clothes or skin as they will stain. Read up on them so you can have a full understanding of any potential interactions or drawbacks - but the difference in sexual life and satisfaction for both partners is NIGHT AND DAY. It is amazing that something so simple and widely available has not been discussed more.
I wish you all the best - it's totally possible and easy to overcome this condition with the steps provided above.View Thread
Do hope you have read through it, could save some guy a lot of pain one day, warning if any guy why having sex here's that crack or pop don't hang around thinking it will get better, it wont, doctors. uro or ER ASAP
To the men in the WebMD community who have lost their libido and their ability to perform: Unless you really NEED the benefits that tamsulosin provides (re: BPH), throw it in the trash. My libido was at "zero" and I could barely achieve an erection. Then, I suffered a bout of retrograde ejaculation (no semen showed up upon orgasm). I spoke with my GP, who recommended me to a urologist. I had already stopped taking the beta-blockers I had been taking -- another roadblock to a healthy sex life. My urologist suggested ceasing consumption of tamsulosin, a "pox" on a male's healthy sex life. I did as he recommended, and overnight my libido returned and so did my ability to perform.View Thread
When trying to figure out what is causing a sexual problem, contemplate the following factor:
Is your partner part of the problem? A partner who is disinterested in sex or wants sex only infrequently, can contribute to performance anxiety and increase the frequency of sex problems.
Your partner's lack of interest may be due to your sex problem, your sexual technique, or due to their own personal issues.
It's important to distinguish each partner's contribution to a sexual problem so you can understand both perspectives and implement specific strategies to deal with every aspect of the problem.View Thread
Unique, Rapid Results Treatment to Solve Sex Problems
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.